# SDR SWAA2021030852510

- Difficulty date: February 17, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 47,393 hours, 32,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Bent
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT WEB INTERCOSTAL LOCATED BETWEEN BS 767 AND BS 747 S25R AT AFT CARGO COMPARTMENT. REPLACED INTERCOSTAL LOCATED BETWEEN BS 767 AND BS747 STR 25R AT AFT CARGO COMPARTMENT IAW B737700 SRM 511002 AND DRAWING #146A7500 REV A.
